# SDR CA071016017

- Difficulty date: September 25, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Damaged
- Location: Combust Chamber
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE REPEATEDLY FLAMED OUT DURING TAXI OPERATIONS. INSPECTION REVEALED A DAMAGED/WORN COMBUSTION CHAMBER LINER. (TC NR 20071016017)
